# SDR FDEA202004100729

- Difficulty date: April 10, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door Frame
- Part number: ACA38231
- Condition: Cracked
- Location: Ac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - # 2 AIR - CONDITIONING COMPARTMENT DOOR INTERIOR UPPER EDGE FOUND   CRACKED BETWEEN STATION YFAD -0.437 AND YFAD -12.422 FUSELAGE - # 2 AIR - CONDITIONING COMPARTMENT DOOR INTERIOR UPPER EDGE CRACKED   FRAME BETWEEN STATION YFAD -0.437 AND YFAD -12.422 REPAIRED AS PER E.A # 1-5240-  T0353482 P1 TITLE : DOORS - SERVICE - # 2 LH FWD AIR CONDITIONING COMPARTMENT DOOR   UPPER EDGE SKIN AND FRAME REPAIR , YFAD -12.42 TO YFAD 12.26 WORK INSTRUCTIONS.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
